# SDR AALA201707059010

- Difficulty date: June 29, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON AFT GALLEY SERVICE DOOR CUT OUT AFT FLOOR BOARD MOUNT BRACKET AT FUSELAGE STATION 1167, LBL53.  REMOVED AND REPLACED BRACKET IAW DRAWING 9930612 AND AARD 51-00-05-1.  SEE ALSO AALA20170629004
